| Model Number |
M00558370 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during a dilation procedure performed on (b)(6) 2025.During the procedure, the balloon did not fully deflate after dilating the esophagus.The catheter could not be removed so the scope was withdrawn from the patient, and the balloon end was cut off to be removed from the scope.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h2: block g1 mfr site facility name, mfr site address 1, and mfr site address 2 have been corrected.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during a dilation procedure performed on (b)(6) 2025.During the procedure, the balloon did not fully deflate after dilating the esophagus.The catheter could not be removed so the scope was withdrawn from the patient, and the balloon end was cut off to be removed from the scope.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.Additional information was received on november 12, 2025.It was reported that the procedure was completed with another cre fixed wire dilatation balloon.